# SDR DALA1140963725

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 29,050 hours, 16,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOPERATIVE AT ROWS 11-16.  MAINTENANCE REPLACED THE BATTERY PACK AND THE SYSTEM NOW CHECKS OK.
